I don't knw what to do while taking isotretinoin,some part of my face is red and rough
What should I do while on isotrertinoin?
Doctor Answers (1)
Red and rough skin while on Accutane
It's important to moisturize, moisturize, moisturize while on Accutane. Accutane dries out the skin and can make it red and rough. So get a good, thick moisturizer and use it after cool water, several times a day. You can also get hydrocortisone 1% which is available over the counter at any pharmacy. Also, if your lips become dry or cracked, get some Dr. Dan's Cortibalm, available online.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.